... to miss ? This is my first time using birth control. I'm terrified.. Please help
You aren't going to have your perod until you get to the inactive pills. If you've been taking them at the same time everyday and not missing a pill you aren't pregnant. Keep taking your pills as they should be. If you don't get a period within a week of the inactive pills, call your doc and talk to them, they will advise you what to do. Your body is just getting used to the hormones and may act up for a few months.
- Kariva Information for Consumers
- Kariva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Kariva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2010 • 1 answer
Posted 6 Jan 2012 • 1 answer
Posted 19 Feb 2013 • 1 answer
Posted 1 Jul 2014 • 1 answer
Posted 12 May 2015 • 1 answer